# SDR NACA2024020200002

- Difficulty date: February 2, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCORDING TO AD 2019-08-03 INTERNAL OPEN HOLE HFEC INSPECTION , 2 EA FASTENERS HOLE SKIN CRACKED(UP L: 0.4" LOWER L:0.35")  AT BS380 IB CHORD BETWEEN  S20L AND S21L. REPAIRED DAMAGED CHORD AT BS 380L BETWEEN STRANGER S21 & S22 AS PER NAC EO 737-53-3507 REV. IR SEE ATTACHED.
